# SDR CNMA20100005

- Difficulty date: March 12, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N810AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48265
- Aircraft time: 90,991 hours, 14,490 cycles
- Engine: Ge CF650*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Part serial: 418909
- Condition: Shorted
- Part time: 14,768 hours, 2,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, BURNED SMELL FROM "A" ZONE WAS NOTICED.  CABIN AIR RECIRC FAN NR1 SW WAS TRIPPED, BUT FAN NR15 WAS STILL THERE IN AFT "A" ZONE, SO ALL RECIRC FANS TURNED OFF (OK AFTER THAT). R & R WITH NEW FAN IAW 21-22-10. OPS CHECK GOOD.
